Cramps in feet and toes

3 Posts | Page(s): 1 

Cramps in feet and toes

by Summershaw on Sun Sep 06, 2020 08:36 PM

Quote | Reply

I was diagnosed  13 years ago. Have been on .45 mg Interferion injections for 4 years. Began injecting every week but the side effects were to harsh( the worst flu for 3 days every week) not much of a life. Now, inject Interferon every 3 -4 weeks. My fingers have been going numb for sometime. In  June  of this year I began having calf and foot, toe cramps and shortnss of breath with any activity. This along with  the Insommia and night sweats make a pretty miserable existence. Anyone, else hsving these symptoms?  Sandra

RE: Cramps in feet and toes

by robert5 on Fri Sep 11, 2020 02:47 PM

Quote | Reply

Magnesium, which is a co-factor of Vitamin B1 (Thiamine) is needed to change thiamine to it's active form, may have been reduced by Interferon. A B1 deficiency can cause peripheral neuropathy and shortness of breath. Search on "krispin magnesium" for info on magnesium loss and replacement. Also search on "nothing boring about boron" to help absorb and retain magnesium. Take time review each of the B vitamins. They work better together.  

RE: Cramps in feet and toes

by Summershaw on Sat Sep 12, 2020 04:32 PM

Quote | Reply

On Sep 11, 2020 2:47 PM robert5 wrote:

Magnesium, which is a co-factor of Vitamin B1 (Thiamine) is needed to change thiamine to it's active form, may have been reduced by Interferon. A B1 deficiency can cause peripheral neuropathy and shortness of breath. Search on "krispin magnesium" for info on magnesium loss and replacement. Also search on "nothing boring about boron" to help absorb and retain magnesium. Take time review each of the B vitamins. They work better together.  

Thats for the information. I will research your references

3 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.